# SDR AALA2009041200002

- Difficulty date: April 12, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 53,956 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL     NUMEROUS COMPRESSOR STALLS WHEN ADVANCING POWER. AIRCRAFT REMOVED FROM SERVICE. REPLACED RATIO BLEED CONTROL AND VALVE.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
